Contents of Vol.12, No.1 (2003)

Asma Ali, Rekha Rani and Shakir Ali
Decomposition theorems for periodic near rings
Vishnu Gupta and J.N. Chaudhari
Some remarks on semirings
Li Juan and Gao Hongya
Local regularity result for very weak solutions of obstacle problems
A. Bano, A.R. Khan and A. Latif
Coincidence points and best approximations in p - normed spaces
Branko urgus and Heinz Langer
Continuous embeddings, completions and complementation in Krein spaces
B. Fisher, M. Telci and E. zağ
Results on the error function and the neutrix convolution
F. Al-Solamy, I. Mihai and M.H. Shahid
On Ricci curvature of a quaternion CR-submanifold in a quaternion space form
Cihan zgr
Φ-conformally flat Lorentzian para-Sasakian manifolds
K. Jha, R.P. Pant and S.L. Singh
Common fixed points for compatible mappings in metric spaces

5 - 11

13 - 18

19 - 26

27 - 36

37 - 79

81 - 90

91 - 98

99 - 106

107 - 114